# SDR UALA2011083104681

- Difficulty date: August 31, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 63,540 hours, 11,400 cycles
- Engine: Pwa PW4077
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568129115004
- Part serial: 45
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT AFT FUEL BOOST PUMP STATUS MESSAGE DISPLAYED WITH FUEL PUMP SELECTED ON AND LOW PRESSURE LIGHT ILLUMINATED.    BOOST PUMP DEFERRED INOPERATIVE IAW MEL 2822G.  REMOVED & REPLACED  BOOST PUMP AND PRESSURE SWITCH PER MM.
